# SDR CA140728005

- Difficulty date: July 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 24,741 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2330 · Entertainment System
- Part: Display
- Part number: 179000201
- Condition: Odor
- Location: Entertain Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AS REPORTED BY CABIN CREW.  PASSENGER SEATED AT 24C COMPLAINED OF A BURNING ODOR.  ELECTRICAL ODOR DETECTED FROM ROW 24AC-26AC.  VIDEO SYSTEM WAS SHUTDOWN,   IDENTIFIED SVDU 325A SOURCE OF ELECTRIC ODOR.  CONFIRMED PREVIOUS TROUBLESHOOTING.  REPLACED SEAT 25A SVDU AND OPERATION CHECKED SERVICEABLE.  NO OTHER ELECTRIC ODOR OBSERVED, NOTED.
